# SDR UALA2011112106353

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,973 hours, 22,010 cycles
- Engine: Pwa PW2037
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L REV ISLN VAL' MESSAGE NOT DISPLAYED DURING NR 1 ENGINE AUTO RESTOW CHECK.  REF A-CHECK JOB CARD 5-5501.  FOUND WIRE W3386-2521B-20 REMOVED FROM D5014 AND CAP & STOWED (CONT OF AMIS ITEM 9732002).  INSTALLED CONTACT ON WIRE AND REPLACED IN CONNECTOR, THRUST REV OP TEST - ENG NOT RUNNING OKAY.
